As a youngster i used to have cats all the time..now my eyes bulge out if i touch one and happen to touch my face or eyes..same with anyone who has a dog..they touch the dog and i get hugged or close ...
Hello, about 6 weeks ago i went to the doctor and he said i had a severe sinus infection that he could see pus running down my throat, and he give me omnicef 10 days worth and i was wondering can a ...
I have two dogs and i have been diagnosed when i was younger with asthma and allergies. What do i have? Could i have animal allergies? Could i still have asthma? I want to study and take things into ...
if i take in alcohol i have palpitations, my pulse rate skyrocket...i bearly breath...at that point i stopped...If i go over the limit...would i die ?...
How long for an allergic reaction to start?
I've just taken my first dose of antibiotics (penicillin) for tonsillitis (15-20 mins ago) and have now noticed a rash on my elbows and lower arms, hips and the outside of my thighs. I've never had an allergic reaction to anything before - including antibiotics, although I'm not sure the current antibiotics are the same as I've taken before. I didn't notice if I had this rash before taking the tablets. It does fade under pressure (glass test). Would an allergic reaction set in this quickly?? Any help is much appreciated!
i came out n wat looked like blisters all over my body after 1st dose of tabs once...fone ur doc
Em and Jo
An allergic reation can take just seconds to kick in, or days, depending on the type of allergy, how quickly the product reaches the bloodstream, and which area of your body is actually allergic. It sounds like you could be having an allergic reation, but don't do anything (except you could take antihistamine if its really annoying) unless you have more side effects. Hope thats helpful!
Yes. Just wish it's only rashes. I have a severe penicillin allergies before. Now I am afraid to take any antibiotics.
It is possible for it to be an allergic reaction, however the time is rather a short for an oral antibiotic to have gotten into the system. Also, allergic reactions due to medication generally start on the torso first, and spread outwards from there. It is something you should certainly keep an eye on, none the less, and having the doctor look at if it doesn't fade away today. It could also be a viral rash, from whatever buggie is giving you the tonsillitis. Not all of them are bacterial, and the antibiotic is to cover you and protect you from any bacteria moving in while there is opportunity. The doctor would know best what is causing the tonsillitis, and if it's likely from that. You could take Benadryl to help stave off a full blown reaction, and see if it responds to that. It won't do anything for a viral rash at all, except with the itch. If it's allergy in origin, it may make the rash fade away. If you have any breathing problems though, don't wait- go to the Emergency Room then.
yes t can be that quick! keep a close eye it and for any other symptoms, and see your gp!
Depending on the person sometimes immediately and even though you have never been allergic to antibiotics before penicillin is different (one of the strongest).
I developed a nettle rash all over my body from taking Penicillin. No other side effects but I always warn anyone prescribing antibiotics that I am allergic.
You might get a worse reaction, if taken again. Let your GP know as soon as possible and make sure your records are marked accordingly. Always mention it, if you have any medical treatment or donate blood, even if you aren't asked.
Yes it definitely can. Keep a very close eye on it and if you start feeling light headed, dizzy, or short of breath get to an emergency room right away.
Other antibiotics in the penicillin family are amoxicillin, augmentin, ampicillin, etc. If you find you're allergic to penicillin I would recommend not taking any antibiotic in the penicillin family at all. Make sure to tell your doctor and pharmacist so they can make sure you don't end up taking it again.